# SDR CALA2018022100744

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54172
- Condition: Corroded
- Location: Bs 1445-1505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STGR RBL 16.10 BETWEEN APPROX. BS 1445 AND BS 1505 HAS CORROSION ON MULTIPLE AREAS BOTH UPPER AND LOWER SURFACES, 209-039. REMOVED CORROSION ON (4EA) AREAS ON AFT CARGO FLOOR SUPPORT STRI NGER RBL 16.10 STA 1452, 1475, 1480 & 1472 MAT LOSS OF 0.002", A LL BLEND OUT FOUND TO BE WITHIN LIMITS IAW B757 SRM 53-00-53 FIG 101 DETAIL V AND ACCOMPLISHED REPAIRED ON STA 1470 RBL 16.10" I AW B757 SRM 53-00-53 REPAIR 1. SEE SUPPLEMENT NO.75250.
